# SDR HEEA075612

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N30YM
- Make and model: Bell 412
- Aircraft serial: 36032
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Part serial: 80592
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATCHETY IN FLIGHT AND CAUSES AFCS TO KICK.
